# SDR DALA2014082604738

- Difficulty date: August 14, 2014
- Submitted: August 26, 2014
- Operation: Air carrier
- Aircraft: N946DL
- Make and model: Doug MD-88
- Aircraft serial: 49819
- Aircraft time: 65,231 hours, 49,022 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Frame
- Condition: Cracked
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE DISCOVERED THAT THE TAILCONE RELEASE MECHANISM ALIGNMENT PIN FRAME WAS CRACKED OUT OF ALLOWABLE LIMITS.  THE CANTED FRAME WAS REPLACED AND THE SYSTEM WAS RIGGED TO SPECIFICATIONS.
